×

zbMATH — the first resource for mathematics

Asymptotic properties of solutions of a second order nonlinear delay differential equation. (English) Zbl 0461.34055

MSC:
34K25 Asymptotic theory of functional-differential equations
34G20 Nonlinear differential equations in abstract spaces
34A34 Nonlinear ordinary differential equations and systems
34E05 Asymptotic expansions of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BELOHOREC Š.: On some properties of the equation u (x) + f(x)y”(x) = 0, 0<\alpha <1. Mat. Čas., 17, 1967, No. 1, 10-19. · Zbl 0166.07702
[2] ОДАРИЧ О. Х., ШЕВЕЛО В. Х.: Некоторые вопросы асимптотического поведения решений нелинейных дифф. урав. с запаздывающим аргументом. Дифф. урав. Том 9, 1973, \? 4, 637-646. · Zbl 1221.53041
[3] OHRISKA J.: The argument delay and oscillatory properties of differential equation of n-th order. Czech. Math. J., 29 (104), 1979, 268-283. · Zbl 0396.34058
[4] OHRISKA J.: The influence of argument delay on oscillatory properties of a second-order differential equation. Math. Slovaca, 28, 1978, No. 1, 41-56. · Zbl 0429.34062
[5] ONOSE H.: Oscillation and nonoscillation of delay differential equations. Ann. Math. pur. appl. (IV), 1976, Vol. 107, 159-168. · Zbl 0346.34054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.